# SDR ASOA201100995

- Difficulty date: May 18, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,072 hours, 26,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT (7) SEVEN, LOCATED BELOW THE PASSENGER WINDOW AT FS 491.50L IS INOP.  R & R THE BULB AT THE EXTERIOR EMERGENCY LIGHT (NR 7) IAW MM 33-51-21-000-801/400-801.  PERFORMED THE OPS TEST OF THE EMERGENCY LIGHTS IAW MM 33-51-00-710-801.  NO DEFECTS NOTED AT THIS TIME.
